American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[2] Shane O Rourke. A tree-free group that is not orderable. Proc. Amer. Math. Soc. 143 (2015) 41-43.
Abstract, references, and article information   
View Article: PDF

[3] Frank Herrlich. $p$-adic origamis. Contemporary Mathematics 629 (2014) 225-243.
Book volume table of contents   
View Article: PDF

[4] Gustavo A. Fernández-Alcober and Amaia Zugadi-Reizabal. GGS-groups: Order of congruence quotients and Hausdorff dimension. Trans. Amer. Math. Soc. 366 (2014) 1993-2017.
Abstract, references, and article information   
View Article: PDF

[5] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents   
View Article: PDF

[6] Olga Kharlampovich, Alexei Myasnikov, Vladimir Remeslennikov and Denis Serbin. Groups with free regular length functions in $\mathbb{Z}^n$. Trans. Amer. Math. Soc. 364 (2012) 2847-2882.
Abstract, references, and article information   
View Article: PDF

[7] Panos Papasoglu. Splittings and the asymptotic topology of the lamplighter group. Trans. Amer. Math. Soc. 364 (2012) 3861-3873.
Abstract, references, and article information   
View Article: PDF

[8] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[9] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF

[10] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF

[11] N. Brady, L. Ciobanu, A. Martino and S. O Rourke. The equation $x^py^q=z^r$ and groups that act freely on $\Lambda $-trees. Trans. Amer. Math. Soc. 361 (2009) 223-236. MR 2439405.
Abstract, references, and article information   
View Article: PDF

[12] Guyan Robertson. Boundary $C^*$-algebras for acylindrical groups. Proc. Amer. Math. Soc. 136 (2008) 3851-3860. MR 2425724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Seonhee Lim. Minimal volume entropy for graphs. Trans. Amer. Math. Soc. 360 (2008) 5089-5100. MR 2415065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Volodymyr Nekrashevych. Limit spaces. Math. Surveys Monogr. 117 (2005) 71-116.
Book volume table of contents   
View Article: PDF

[16] Volodymyr Nekrashevych. Basic definitions and examples. Math. Surveys Monogr. 117 (2005) 1-29.
Book volume table of contents   
View Article: PDF

[17] Volodymyr Nekrashevych. Algebraic theory. Math. Surveys Monogr. 117 (2005) 31-69.
Book volume table of contents   
View Article: PDF

[18] Volodymyr Nekrashevych. Iterated monodromy groups. Math. Surveys Monogr. 117 (2005) 137-160.
Book volume table of contents   
View Article: PDF

[19] Volodymyr Nekrashevych. Orbispaces. Math. Surveys Monogr. 117 (2005) 117-136.
Book volume table of contents   
View Article: PDF

[20] Volodymyr Nekrashevych. Self-Similar Groups. Math. Surveys Monogr. 117 (2005) MR MR2162164.
Book volume table of contents   

[21] Volodymyr Nekrashevych. Examples and applications. Math. Surveys Monogr. 117 (2005) 161-221.
Book volume table of contents   
View Article: PDF

[22] Laurent Bartholdi and Said N. Sidki. The automorphism tower of groups acting on rooted trees. Trans. Amer. Math. Soc. 358 (2006) 329-358. MR 2171236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. Auinger and B. Steinberg. The geometry of profinite graphs with applications to free groups and finite monoids. Trans. Amer. Math. Soc. 356 (2004) 805-851. MR 2022720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Bieri and Ross Geoghegan. Connectivity properties of group actions on non-positively curved spaces. Memoirs of the AMS 161 (2003) MR 1950396.
Book volume table of contents   

[28] Brian H. Bowditch. Splittings of finitely generated groups over two-ended subgroups. Trans. Amer. Math. Soc. 354 (2002) 1049-1078. MR 1867372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. H. Bowditch. Peripheral splittings of groups. Trans. Amer. Math. Soc. 353 (2001) 4057-4082. MR 1837220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lisa Carbone. Non-uniform lattices on uniform trees. Memoirs of the AMS 152 (2001) MR 1841021.
Book volume table of contents   


Results: 1 to 30 of 57 found      Go to page: 1 2